On some numerical characterization of Boolean algebras
Colloquium Mathematicum, Tome 27 (1973) no. 2, pp. 207-210
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_27_2_207_210,
author = {M. J. M\k{a}czy\'nski},
title = {On some numerical characterization of {Boolean} algebras},
journal = {Colloquium Mathematicum},
pages = {207--210},
year = {1973},
volume = {27},
number = {2},
doi = {10.4064/cm-27-2-207-210},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-27-2-207-210/}
}
M. J. Mączyński. On some numerical characterization of Boolean algebras. Colloquium Mathematicum, Tome 27 (1973) no. 2, pp. 207-210. doi: 10.4064/cm-27-2-207-210
Cité par Sources :